Document Type

Article

Publication Date

2014

Abstract

Commutators of bilinear pseudodifferential operators with symbols in the Hörmander class BS11,0 and multiplication by Lipschitz functions are shown to be bilinear Calderón-Zygmund operators. A connection with a notion of compactness in the bilinear setting for the iteration of the commutators is also made.

Publication Title

Journal of Fourier Analysis and Applications

Volume

20

Issue

2

First Page

282

Last Page

300

Required Publisher's Statement

The final publication is available at Springer via http://dx.doi.org/10.1007/s00041-013-9312-3

Included in

Mathematics Commons

Share

COinS